# SDR USAA2013011800001

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 59,814 hours, 23,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - EMERGENCY FLASHLIGHT - FLIGHT ATTENDANT SEAT (LAV D) INOP.  REPLACED FLIGHT ATTENDANT SEAT (LAV D) FLASHLIGHT BATTERY.
